単一ループをもつグラフィカルモデルにおける確率伝播型アルゴリズムに関する一考察  [in Japanese] A Note on Belief Propagation Algorithm in Graphical Models with a Single Loop  [in Japanese]

Search this Article

Author(s)

    • 岡野 洋平 OKANO Youhei
    • 早稲田大学理工学部経営システム工学科 Dept. of of Industrial and Management Systems Engineering, School of Science and Engineering
    • 小泉 大城 KOIZUMI Daiki
    • 早稲田大学理工学部経営システム工学科 Dept. of of Industrial and Management Systems Engineering, School of Science and Engineering
    • 松嶋 敏泰 MATSUSHIMA Toshiyasu
    • 早稲田大学理工学部経営システム工学科 Dept. of of Industrial and Management Systems Engineering, School of Science and Engineering

Journal

  • 情報理論とその応用シンポジウム予稿集 = The proceedings of the Symposium on Information Theory and Its Applications

    情報理論とその応用シンポジウム予稿集 = The proceedings of the Symposium on Information Theory and Its Applications 28(1), 1-4, 2005-11-20

References:  5

Codes

  • NII Article ID (NAID)
    10016852894
  • NII NACSIS-CAT ID (NCID)
    AA11796188
  • Text Lang
    JPN
  • Article Type
    ART
  • Data Source
    CJP 
Page Top